Christine

Discussion in 'Introduce Yourself' started by Avatar8404, Jun 24, 2016.

tinnitus forum
    1. Avatar8404

      Avatar8404 Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Medication
      Hi!!
      Hang in there everyone.
      My tinnitus has subsided a little bit. So there is hope for everyone
       
      • Like Like x 2
      • Optimistic Optimistic x 1
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Thank you for sharing a positive post with the forum.
      May your future with tinnitus be brighter.....lots of love glynis
       
    3. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      Can you please give us details about your tinnitus? How did you get it? Can you describe your T sound? Or do you have it in both ears? When exactly did you feel any reduction in your T?
       
    4. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      That is great news!! Thanks for sharing, and let's hope it continues to subside for you.

      Best wishes,
      Karen
       
    5. Avatar8404

      Avatar8404 Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Medication
      Thanks
       
    6. Avatar8404

      Avatar8404 Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Medication
      High blood pressure can cause tinnitus. Please, everyone get your blood pressure checked
       
    7. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      @Avatar8404,

      What type of medication caused your tinnitus to begin? Just curious...

      Mine got worse, and I ended up with pulsatile tinnitus as well, after taking a blood pressure drug.
       
    8. Avatar8404

      Avatar8404 Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Medication
      I believe it was a drug called trazodone that's used for insomnia and depression
       

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.